My father has had Hypertension for years on end. 2 years ago he was diagnosed with Rheumatoid Arthritis and has had a somewhat rough go of it, but has been
able to manage the RA with steroids and other meds. About a year ago he had a perforated colon and was in the hospital because he was on the verge of going
septic. He had surgery and that was resolved without issue. within the past six months he was diagnosed with Multiple Myeloma and he was on Chemo for 12
weeks. I suspect that the Chemo has tanked his immune system and lead toward his current condition. He is currently in the hospital with Bronchiolitis
Obliterans With Organizing Pneumonia (BOOP). I have read that this can be a Pulmonary Manifestation of Multiple Myeloma. Obviously, the Chemo has been put
on hold due to complications with the BOOP and the absence of an immune system. He has been in the hospital since Friday October 4, 2013. Initially, he was
on different types of oxygen masks (not sure of the different terms of these masks). He was then intubated as well as heavily sedated and on a ventilator
for five days, because he could not breathe on his own. They have since discontined the sedation, extubated him and it seemed like he was getting
better for a couple days. Last night he took a turn for the worst and was not able to breath adequately enough to keep his oxygen levels normal. He
has gone back on these uncomfortable masks and is not doing well. It is my humble opinion that they should give him a tracheotomy so he can have a direct
line of oxygen to his lungs as well as a direct line to suck the fluid from his lungs. The longer he is laying there, the sooner he is going to atrophy and
not be able to recover. After all being said, I am looking for people who have been in the same, or a similar, situation. I am also looking for some sort
of prognosis and/or mortality rate for someone in this situation. Any and all comments are welcome. Please leave no leaf unturned. Thanks in advance.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?